# SDR AALA202504255210

- Difficulty date: April 14, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 5 FWD BOLT ON RH WING L=0.378 INCH, W=0.066 INCH AND D=0.001 INCH. MAINTENANCE REPLACED SLAT TRACK 5 FWD BOLT ON RH WING.
